# SDR A6WA202410108842

- Difficulty date: October 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 43,575 hours, 42,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R121121
- Condition: Corroded
- Location: Zoen 600
- Part time: 43,575 hours, 42,453 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EROSION DAMAGE TO THE RIGHT WING LEDAING EDGE SKIN BETWEEN WS350.348 AND WS386.348. THE DAMAGE IS REMOVED MEASURING A MATERIAL LOSS OF UP TO 0.018". THE SKIN IS FORMED FROM 0.080" 6013-T6 AL ALLOY LOCALLY CHEM-MILLED TO 0.042". MAINTENANCE CONTACTED ENGINEERING FOR EVALUATION AND DISPOSITION.  AIRCRAFT REMOVED FROM SERVICE  PITTING DAMAGE INSPECTED AND REPAIRED REF. EA# AWAC-CRJ257-02085.
